Alert archive / California / High Surf Advisories in 2012

High Surf Advisory 11, NWS San Francisco Bay Area, CA

November 28, 2012Marin County, Sonoma County, California

NWS San Francisco Bay Area, CA issued this high surf advisory at Nov 28, 2012, 2:14 PM PST for Marin County, Sonoma County, California. It took effect at Nov 29, 2012, 6:00 PM PST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2012, 2:14 PM PST (22:14 UTC)
In effect from
Nov 29, 2012, 6:00 PM PST
Expired
Dec 1, 2012, 9:07 AM PST
In force
39 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Marin County, CA, Sonoma County, CA

The radar

The Sacramento radar (KDAX), 104 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 10.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2012-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2012-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WHUS46 KMTR 282214
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
214 PM PST WED NOV 28 2012

CAZ505-291100-
/O.NEW.KMTR.SU.Y.0011.121129T1700Z-121130T1100Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
214 PM PST WED NOV 28 2012

...HIGH SURF ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM
THURSDAY TO 3 AM PST FRIDAY. 

* WAVES AND SURF...COMBINED SEAS 14 TO 16 FEET AT THE COAST

* TIMING...THURSDAY MORNING THROUGH EARLY FRIDAY MORNING

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
318 
WHUS46 KMTR 291114
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
314 AM PST THU NOV 29 2012

CAZ006-509-529-530-301115-
/O.NEW.KMTR.SU.Y.0012.121130T1700Z-121201T1200Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
314 AM PST THU NOV 29 2012

...HIGH SURF ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY
TO 4 AM PST SATURDAY. 

* WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET.

* TIMING...FRIDAY AND FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ505-301115-
/O.EXT.KMTR.SU.Y.0011.121130T0200Z-121201T1200Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
314 AM PST THU NOV 29 2012

...HIGH SURF ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST SATURDAY...

* WAVES AND SURF...COMBINED SEAS 16 TO 19 FEET AT THE COAST

* TIMING...TONIGHT THROUGH FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE 
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
552 
WHUS46 KMTR 302150
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
150 PM PST FRI NOV 30 2012

CAZ505-011200-
/O.CON.KMTR.SU.Y.0011.000000T0000Z-121201T1200Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
150 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST

* TIMING...FRIDAY AND FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE 
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

CAZ006-509-529-530-011200-
/O.CON.KMTR.SU.Y.0012.000000T0000Z-121201T1200Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
150 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET.

* TIMING...FRIDAY AND FRIDAY NIGHT

* IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE 
  EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
921 
WHUS46 KMTR 010108
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
508 PM PST FRI NOV 30 2012

CAZ505-011800-
/O.EXT.KMTR.SU.Y.0011.000000T0000Z-121201T1800Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
508 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY...

* WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE
  LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS
  BREAKS.

* TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. 

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES.
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO
  THE WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$

CAZ006-509-529-530-011800-
/O.EXT.KMTR.SU.Y.0012.000000T0000Z-121201T1800Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
508 PM PST FRI NOV 30 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY...

* WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST BREAKING
  WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS.

* TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. 

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES.
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO
  THE WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
253 
WHUS46 KMTR 011341
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
541 AM PST SAT DEC 1 2012

CAZ505-021300-
/O.EXT.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
541 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY...

* WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE 
  LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP 
  WATERS BREAKS. 

* TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING.

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP 
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. 
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO 
  THE WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$

CAZ006-509-529-530-021300-
/O.EXT.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
541 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY...

* WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST 
  BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS 
  BREAKS. 

* TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING.

* IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP 
  CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. 
  USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO 
  THE WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND
LOCALIZED BEACH EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
281 
WHUS46 KMTR 011707
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
907 AM PST SAT DEC 1 2012


CAZ505-011815-
/O.CAN.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
907 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
CANCELLED THE HIGH SURF ADVISORY. 



$$

CAZ006-509-529-530-011815-
/O.CAN.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
907 AM PST SAT DEC 1 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
CANCELLED THE HIGH SURF ADVISORY. 



$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 28, 2:07 PM PST, 7 minutes earlier.

Area forecast discussion, Nov 28, 2:07 PM PST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
207 PM PST WED NOV 28 2012

...SIGNIFICANT RAINFALL FROM THURSDAY NIGHT THROUGH SUNDAY...

.DISCUSSION...AS OF 2:00 PM...COLD FRONT HAS EXITED OUT REGION AND
BEHIND IT JUST A FEW SHOWERS ARE CONTINUING ACROSS THE CWA.
RAINFALL TOTALS VARIED WITH MANY HIGHER ELEVATION SPOTS PICKING UP
MORE THAN AN INCH. URBAN LOCATIONS GENERALLY SAW A LITTLE LESS THAN
THAN FORECAST -- IN MOST CASE UNDER 1/3" FELL. KMUX RADAR DID PICK UP
SEVERAL NICE LINES OF CELLS OUT OVER THE WATERS...HOWEVER THEY
GENERALLY DISSIPATED BEFORE MAKING IT TO LAND. SUSPECT THAT AT
LEAST ONE WATERSPOUT WAS PICKED UP DURING THE MORNING. WINDS HAVE
ALSO STARTED TO DECREASE IN ALL AREAS SO THE WIND ADVISORY HAS
BEEN DROPPED. WE DID GET A FEW REPORTS OF STRONG GUSTS OVER HIGHER
TERRAIN ALONG WITH WINDY CONDITIONS IN SOME CITIES. GUSTY SE WINDS
HELPED LEAD TO CANCELLATIONS AND LONG DELAYS AT SFO TODAY.

ONLY A FEW SHOWERS ARE FORECAST OVER THE NEXT 24 HOURS AS WE GO
BETWEEN SYSTEMS. THE BREAK WILL BE SHORT AS ANOTHER FRONT WILL
MOVE TO OUR AREA IMPACTING US THURSDAY EVENING THROUGH FRIDAY
AFTERNOON. THE SETUP IS SOMEWHAT SIMILAR TO WHAT WE SAW TODAY --
PLENTY OF FAVORABLE DYNAMICS AND SUBTROPICAL MOISTURE TAP ALONG
WITH A MOSTLY WEST-TO- EAST DIRECTION. HOWEVER...THIS ONE WILL
HAVE EVEN HIGHER PW VALUES (UP TO 1.35" COMPARED TO 1.25" FROM
TODAY), ISENTROPIC FLOW 45 TO 55 KT, AND BETTER DYNAMICS (LIFTED
DOWN TO NEAR MINUS 3 IN SPOTS). WAA RAIN WILL START OVER THE
SONOMA COAST NEAR THURSDAY SUNSET AND SLOWLY SPREAD TO THE EAST
AND SOUTH THROUGH FRIDAY. RAIN RATES AND WIND SPEEDS WILL PICK UP
AS THE FRONT APPROACHES. UNLIKE THE EVENT TODAY...THIS ONE IS NOT
FORECAST TO MOVE AS SWIFTLY THROUGH OUR AREA AND WITH BETTER
DYNAMICS AND HIGHER PW AMOUNTS RAINFALL TOTALS SHOULD BE
CONSIDERABLY HIGHER. CNRFC FORECAST IS ONLY SLIGHTLY CHANGED FROM
YESTERDAY SO STILL LOOKS LIKE URBAN SPOTS CAN EXPECT 1-2" OUT OF
THIS WITH 3-6" FOR ALL COASTAL RANGES. SOME NORTH BAY COMMUNITIES
COULD ALSO SEE UP TO 3" PLUS LOCALLY. 925 MB SPEEDS ARE FORECAST
TO BE OVER 50 KT AGAIN SO WINDS MAY HIT ADVISORY LEVELS
(ESPECIALLY FOR SF NORTH). WILL LET THE NEXT COUPLE OF SHIFTS TAKE
A LOOK AT THE NEW NUMBERS AND MAKE THE CALL.

RAIN WILL DISSIPATED BY FRIDAY EVENING AND TURN TO JUST SCATTERED
SHOWERS. THE SHOWERS WILL CONTINUE INTO THE FIRST HALF OF SATURDAY.

THE THIRD AND FINAL FEATURE FOR THE WEEK WILL MOVE THROUGH
SATURDAY NIGHT INTO SUNDAY. PW VALUES ARE FORECAST TO BE EVEN
HIGHER WITH MOUNTS CLOSE TO 1.5" AND ISENTROPIC FLOW UP TO 60 KT,
SO EXCESSIVE RAINFALL AMOUNTS ARE POSSIBLE. IN FACT...RAIN TOTALS
THROUGH SUNDAY COULD BE ON THE ORDER OF A FOOT OR MORE IN THE
COASTAL MOUNTAIN RANGES FROM SANTA CRUZ COUNTY NORTHWARD. ALTHOUGH
FLOODING ON THE MAIN STEM RIVERS IS NOT CURRENTLY ANTICIPATED
GIVEN THEIR ABILITY TO ACCOMMODATE LARGE AMOUNTS OF WATER THIS
EARLY IN THE SEASON...FLOODING OF SMALL RIVERS AND STREAMS IS A
POSSIBILITY BY FRIDAY AND CONTINUING INTO THE WEEKEND.
ALSO...LOCAL URBAN FLOODING IS LIKELY AT TIMES. IN
ADDITION...PERIODS OF STRONG WINDS WILL CONTINUE AND WILL LIKELY
PRODUCE POWER OUTAGES.

DRY WEATHER IS FORECAST TO RETURN EARLY NEXT WEEK AS A SHORTWAVE
RIDGE DEVELOPS ALONG THE WEST COAST.

&&

.AVIATION...AS OF 9:45 AM PST WEDNESDAY...SECOND STRONG BAND OF
RAIN AND SOUTH TO SOUTHEAST WINDS IS CURRENTLY MOVING THROUGH THE
BAY AREA. CIGS HAVE REMAINED MOSTLY VFR HOWEVER VIS IS LOWERED IN
HEAVIER SHOWERS. RAPID IMPROVEMENT EXPECTED BEHIND THIS FRONT WITH
CIGS LIFTING AND WINDS DECREASING AT THE TERMINALS THOUGH A SHOWER
OR TWO REMAIN POSSIBLE IN THE AFTERNOON. NEXT STORM TO ARRIVE
TOMORROW AFTERNOON.

VICINITY OF KSFO...LIGHT TO MODERATE RAIN AND SOUTHEAST WINDS TO
NEAR 25 KT WILL CONTINUE THROUGH 19Z. WINDS BECOME MORE SOUTHERLY
AND DECREASE IN SPEED TO 10-15 KT THIS AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...MOSTLY LIGHT RAIN THIS MORNING.
SHOWERS TO CONTINUE INTO THE AFTERNOON WITH LIGHTER WINDS AFTER
20Z.

&&

.MARINE...AS OF 4:30 AM PST WEDNESDAY...SOUTHERLY WINDS 30 TO 40
KT CAN BE EXPECTED THIS MORNING AS THE FRONTAL SYSTEM MOVES
THROUGH. WINDS WILL DECREASE IN THE AFTERNOON AND EVENING BUT
SMALL CRAFT ADVISORIES ARE EXPECTED TO BE IN EFFECT.

A DEEP SURFACE LOW PRESSURE SYSTEM IN THE EASTERN PACIFIC WILL
GENERATE LARGE SWELLS THAT WILL ARRIVE AT THE COAST THURSDAY
NIGHT AND FRIDAY. SWELLS MAY INCREASE AS HIGH AS 14 TO 18 FEET.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 9 PM
             SCA...PT ARENA TO PT REYES 0-10 NM FROM 3 AM
             SCA...PT REYES TO PIGEON PT 0-10 NM FROM 3 AM
             SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: BELL/DYKEMA
AVIATION/MARINE: AC

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Nov 28, 2:10 PM PST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
210 PM PST WED NOV 28 2012

CAZ006-506>513-516>518-528>530-292215-
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
210 PM PST WED NOV 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT

SCATTERED SHOWERS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH
SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ505-292215-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
210 PM PST WED NOV 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WAVES TO 16 FEET ARE EXPECTED THURSDAY INTO EARLY FRIDAY.

*** COASTAL FLOOD WARNING SFOCFWMTR ***

VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH
SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Nov 28, 10:36 AM PST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1036 AM PST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     NON-TSTM WND GST MT. DIABLO RAWS         37.88N 121.91W
11/28/2012  M66 MPH          CONTRA COSTA       CA   MESONET

&&

JOHNSON
Local storm report, Nov 28, 11:44 AM PST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1144 AM PST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     NON-TSTM WND GST LOS GATOS RAWS          37.20N 121.95W
11/28/2012  M72 MPH          SANTA CLARA        CA   MESONET

            1842 FEET ELEVATION

&&

JOHNSON
Local storm report, Nov 28, 11:47 AM PST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1147 AM PST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     NON-TSTM WND GST ROSE PEAK RAWS          37.50N 121.74W
11/28/2012  M60 MPH          ALAMEDA            CA   MESONET

            3060 FT ELEVATION

&&

JOHNSON
Local storm report, Nov 28, 11:56 AM PST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1156 AM PST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     NON-TSTM WND DMG 5 NW SANTA CRUZ         37.02N 122.10W
11/28/2012                   SANTA CRUZ         CA   BROADCAST MEDIA

            POWER LINES DOWN ACROSS SANTA CRUZ MOUNTAINS INCLUDING A
            LINE DOWN ON HIGHWAY 9 BLOCKING TRAFFIC. LOCATION
            ESTIMATED.

&&

JOHNSON
Local storm report, Nov 28, 11:58 AM PST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1158 AM PST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     FLOOD            2 ESE HAYWARD           37.61N 122.07W
11/28/2012                   ALAMEDA            CA   LAW ENFORCEMENT

            CHP REPORTS AREAS OF MINOR ROAD FLOODING IN SEVERAL
            LOCATIONS IN ALAMEDA COUNTY

&&

JOHNSON
Local storm report, Nov 28, 1:37 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
137 PM PST WED NOV 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     NON-TSTM WND GST 7 NW LUCIA              36.07N 121.56W
11/28/2012  M56.00 MPH       MONTEREY           CA   MESONET

            HIGHLANDS PEAK RAWS 2490 FEET ELEVATION

1118 AM     NON-TSTM WND GST 4 WSW BURLINGAME        37.56N 122.44W
11/28/2012  M61.00 MPH       SAN MATEO          CA   MESONET

            SPRING VALLEY RAWS 1075 FEET ELEVATION

&&

JOHNSON

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 8:40 PM PSTSmall Craft Advisory for Rough BarMTR5 days
Nov 28, 2:29 PM PSTSmall Craft AdvisoryMTR55 hr

Nearby

High Surf Advisories in California, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.